# SDR REXA97220

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325PX
- Make and model: Saab SF340A
- Aircraft serial: 340A051
- System (JASC): 2613 · Overheat Detection
- Part: Probes
- Condition: Dirty
- Location: Tail Pipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL PIPE HOT LIGHT ON AFTER TAKEOFF.  REMOVED MOISTURE AND CLEANED PROBES.  (M)
